# SDR VNAA202409110021

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: MM67036133007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STUB FRAME @ FS 1031 STR. 17 - 19 FOUND TO BE CRACKED AT ATTACH FLANGE, REQUIRES REPAIR/REPLACEMENT.    LOCATED, DRILLED AND INSTALLED NEW FS 1031 STUB FRAME PN# MM670-36133-007 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01."
